English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27533/39387
Visitors : 2542844      Online Users : 34
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51950

Title: New explicit iteration algorithms for solving coupled continuous Markovian jump Lyapunov matrix equations
Authors: Z. Tian
C.M. Fan
Y. Deng
P.H. Wen
Contributors: 國立臺灣海洋大學:河海工程學系
Date: 2018-11
Issue Date: 2019-01-09T07:39:59Z
Publisher: Journal of the Franklin Institute
Abstract: Abstract: In this paper, based on the Smith iteration (Smith, 1968), an inner-outer (IO) iteration algorithm for solving the coupled Lyapunov matrix equations (CLMEs) is presented. First, the IO iteration algorithm for solving the Sylvester matrix equation is proposed, and its convergence is analyzed in detail. Second, the IO iteration algorithm for solving the CLMEs is constructed. By utilizing the latest estimation, a current-estimation-based and two weighted IO iteration algorithms are also given for solving the CLMEs, respectively. Convergence analyses indicate that the iteration solutions generated by these algorithms always converge to the unique solutions to the CLMEs for any initial conditions. Finally, Several numerical examples are provided to show the superiority of the proposed numerical algorithms.
Relation: 335(17) pp.8346-8372
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51950
Appears in Collections:[河海工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback